# SDR USAA2009100592707

- Difficulty date: October 4, 2009
- Submitted: October 5, 2009
- Operation: Air carrier
- Aircraft: N459UW
- Make and model: Boeing 737-4B7
- Aircraft serial: 25023
- Aircraft time: 50,032 hours, 33,157 cycles
- System (JASC): 3210 · Main Landing Gear
- Part: Lug
- Part number: 65C330324
- Part serial: S19474
- Condition: Cracked
- Location: Lt Mlg
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q6 - MAJOR REPAIR - CRACK ON LEFT MAIN LANDING BEAM ARM UPPER FORWARD LUG.  REPLACED LEFT MAIN LANDING BEAM ARM UPPER FORWARD LUG.
